Alert archive / Missouri / Flash Flood Warnings in 2025

Flash Flood Warning 4, NWS Springfield, MO

April 4, 20255 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Apr 4, 2025, 12:11 PM CDT for 5 counties in Missouri. It was in force for 6 hr. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2025, 12:11 PM CDT (17:11 UTC)
Expired
Apr 4, 2025, 6:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Dallas County, MO, Laclede County, MO, Polk County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 81 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 12:13 PM CDTFLASH FLOOD5 Ne Mansfield, MORoad closed due to flooding Route AB Westbound in WRIGHT County.
Apr 4, 12:13 PM CDTFLASH FLOOD5 Ne Mansfield, MORoute AB closed due to Wolf Creek flooding.
Apr 4, 1:30 PM CDTFLASH FLOOD5 Ne Buffalo, MOAs of 130 pm in Dallas County the following low water bridges/roads are closed Charity Road, Robbers Roost Road, and Autoscope Dr.
Apr 4, 1:53 PM CDTFLASH FLOOD3 E Elkland, MORoad closed due to flooding Route W North and south bound.
Apr 4, 2:20 PM CDTFLASH FLOODOlive, MORoad closed due to flooding Route O West and east bound.
Apr 4, 2:40 PM CDTFLASH FLOOD5 Nnw Sleeper, MOCorrects previous flash flood report from 5 NNW Sleeper. Route BB closed from Kentucky Road to Route T due to flooding.
Apr 4, 2:40 PM CDTFLASH FLOOD5 Nnw Sleeper, MORoad closed due to flooding Route BB North and south bound.
Apr 4, 2:40 PM CDTFLASH FLOOD5 Nnw Sleeper, MORoute BB Closed.
Apr 4, 3:27 PM CDTFLASH FLOOD3 W Long Lane, MOReport from mPING, River/Creek overflowing, Cropland, Yard, Basement Flooding.
Apr 4, 3:29 PM CDTFLASH FLOOD2 Sse Windyville, MORoute P closed.
Apr 4, 3:29 PM CDTFLASH FLOOD3 Sse Windyville, MOCorrects previous flash flood report from 3 SSE Windyville. Route P closed both directions due to flooding from Cedar Ridge Road to Route K.
Apr 4, 3:29 PM CDTFLASH FLOOD3 Sse Windyville, MORoad closed due to flooding Route P South and northbound.
Apr 4, 4:30 PM CDTFLASH FLOOD2 Ese Pleasant Hope, MOMO 215 closed.
Apr 4, 4:55 PM CDTFLASH FLOOD2 Ese Pleasant Hope, MORoad closed.
Apr 4, 5:04 PM CDTFLOOD1 E Buffalo, MOReport from mPING, flooding.
Apr 4, 5:24 PM CDTFLASH FLOOD2 Nne Pleasant Hope, MORoad closed.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

475 
WGUS53 KSGF 041711
FFWSGF
MOC059-105-167-225-229-042300-
/O.NEW.KSGF.FF.W.0004.250404T1711Z-250404T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
1211 PM CDT Fri Apr 4 2025

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Dallas County in southwestern Missouri...
  Laclede County in southwestern Missouri...
  Southeastern Polk County in southwestern Missouri...
  Northern Webster County in southwestern Missouri...
  Wright County in southwestern Missouri...

* Until 600 PM CDT.

* At 1211 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lebanon, Buffalo, Conway, Pleasant Hope, Hartville, Morrisville, 
  Morgan, Dawson, Phillipsburg, Stoutland, Halfway, Bennett Springs, 
  Twin Bridges, Rader, Grovespring, Long Lane, Sleeper, Windyville, 
  Odin, Dry Knob, Competition, Eldridge, Charity, Elkland, Plad, 
  Falcon, March, Manes, Olive, Lynchburg, Foose, Graff, Brighton and 
  Bennett Spring State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3789 9286 3789 9262 3781 9256 3782 9251
      3775 9241 3771 9241 3764 9225 3717 9225
      3717 9269 3740 9269 3743 9350

FLASH FLOOD...RADAR INDICATED

$$

GH
1 follow-up statement
066 
WGUS73 KSGF 042117
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
417 PM CDT Fri Apr 4 2025

MOC059-105-167-225-229-042300-
/O.CON.KSGF.FF.W.0004.000000T0000Z-250404T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas MO-Laclede MO-Polk MO-Webster MO-Wright MO-
417 PM CDT Fri Apr 4 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING 
FOR DALLAS, LACLEDE, SOUTHEASTERN POLK, NORTHERN WEBSTER AND WRIGHT 
COUNTIES...

At 417 PM CDT, Missouri Department of Transportation reported 
thunderstorms producing heavy rain across the warned area. Between 2 
and 4 inches of rain have fallen. Flash flooding is already 
occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Missouri Department of Transportation reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Lebanon, Buffalo, Conway, Pleasant Hope, Hartville, Morrisville, 
  Morgan, Dawson, Phillipsburg, Stoutland, Halfway, Bennett Springs, 
  Twin Bridges, Rader, Grovespring, Long Lane, Sleeper, Windyville, 
  Odin, Dry Knob, Competition, Eldridge, Charity, Elkland, Plad, 
  Falcon, March, Manes, Olive, Lynchburg, Foose, Graff, Brighton and 
  Bennett Spring State Park.

This includes the following low water crossings...
  Osage Fork at Auburn Road, Beaver Creek at Crewes Ford Road, Elk 
  Creek at Highway Z, Whetstone Creek at Owens Road, Mountain Creek 
  at Kinfolk Road, Asher Creek at 560 Road and Osage Fork at Highway 
  J.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3789 9286 3789 9262 3781 9256 3782 9251
      3775 9241 3771 9241 3764 9225 3717 9225
      3717 9269 3740 9269 3743 9350

FLASH FLOOD...OBSERVED

$$

Titus

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 12:09 PM CDT, 2 minutes earlier. Its key messages:

  • High confidence in multiple rounds of heavy rainfall through this weekend. Increasing confidence in this resulting in potentially significant flooding, especially in south-central Missouri. Today into Saturday look to be the most impactful days. A Flood Watch remains in effect along and southeast of Interstate 44.
  • Marginal(1 of 5) to Moderate(4 of 5) risk of severe storms today into this evening. Large hail will be the primary hazard. There will be a conditional risk for tornadoes over part of south central Missouri.
  • Turning colder late in the weekend into early next week and we have a frost/freeze potential both Sunday night and Monday night.
Area forecast discussion, Apr 4, 12:09 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1209 PM CDT Fri Apr 4 2025

.KEY MESSAGES...

- High confidence in multiple rounds of heavy rainfall through
  this weekend. Increasing confidence in this resulting in
  potentially significant flooding, especially in south-central
  Missouri. Today into Saturday look to be the most impactful
  days. A Flood Watch remains in effect along and southeast of
  Interstate 44.

- Marginal(1 of 5) to Moderate(4 of 5) risk of severe storms
  today into this evening. Large hail will be the primary
  hazard. There will be a conditional risk for tornadoes over
  part of south central Missouri.

- Turning colder late in the weekend into early next week and we
  have a frost/freeze potential both Sunday night and Monday
  night.

&&

.MESOSCALE...
Issued at 1208 PM CDT Fri Apr 4 2025

Ongoing Flash Flooding Threat:

A large swath of showers and thunderstorms continues to move NNE
from eastern Oklahoma through southwest Missouri. These storms
are being generated in a region of 925-850 mb moisture transport
and theta-e advection. Rainfall rates of 1-3" per hour have
been common beneath training storms with an attendant flash
flooding risk.

Over the next few hours, a low-level jet will primarily become
focused across southern Missouri which will keep the risk for
training storms and flash flooding going across southwestern
Missouri. Activity should begin to diminish across eastern
Oklahoma with the refocusing of the low-level jet. This should
bring an eventual lull in heavier activity across southwestern
Missouri after 3 PM. Until that time, localized rainfall amounts
of 3-6" appear likely, with the higher end of this range
resulting in a considerable flash flooding threat.

After 3 PM, we should then see additional activity developing
across northern Arkansas and overspreading south-central
Missouri. Given higher amounts of instability in this region,
this convection will have a greater tendency to develop a cold
pool. This should result in upscale growth into a broken linear
structure that slowly moves east across south-central Missouri.
Nevertheless, rainfall amounts of 1-3" appear possible across
south-central Missouri late this afternoon and early this
evening. There will be an attendant threat for flash flooding
for areas that receive amounts in the 2-3" range, especially
over areas that have seen recent heavy rainfall. Unfortunately,
there will be more heavy rainfall to come overnight into
Saturday.

Severe Threat:

A surface warm front is currently analyzed from Mena to Little
Rock to Forrest City in Arkansas. This front is lifting north
as upper level heights are beginning to fall ahead of short wave
energy emerging across the southern Plains. The 12Z HREF
indicates a roughly 50/50 chance that this front will make it as
far north as southern Oregon County. Prospects for the front to
make it that far north will be heavily dependent on northern
Arkansas remaining convection-free through early afternoon.

As mentioned above, confidence is increasing that we will see
thunderstorms initiate by mid-afternoon across northern Arkansas
with this activity growing upscale. This would result in an
attendant damaging wind threat (up to 70 mph), especially near
and south of that front. The farther north you go into south-
central Missouri, the tougher it will be for damaging winds to
reach the surface.

There are also some CAMs indicating some supercell potential out
ahead of the upscale growth. If this scenario were to occur,
hail up to 2" in diameter will be possible across south-central
Missouri into this evening, including north of the front (where
supercells would be elevated in nature).

The tornado threat will be conditional on the location of the
front. If the front can make it into Oregon County, a
supercell and QLCS tornado threat will exist into this evening
along and south of the front. Inspection of forecast hodographs
and thermodynamics in the vicinity of the front would support
the risk for a strong tornado. We will continue to track the
location of this front very closely.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 220 AM CDT Fri Apr 4 2025

Synoptic overview and current conditions:  Water vapor imagery and
upper level analysis show a highly amplified upper level pattern
over the CONUS with a large trough extending from northern
Manitoba into the Baja region. Broad southwesterly flow aloft
continues from the southern plains through the mid Mississippi
valley and into the Ohio valley. Strong low level flow from the
Gulf across the lower Mississippi valley and into the TN and OH
valley with a deep moisture axis from east TX into the OH
valley. At the surface, a frontal boundary remains south and
east of the forecast area with several waves of low pressure
along the front which extends into TX. The entire CWA remains on
the cool side of the front for now.

Rest of the overnight period: The next wave of precipitation
will continue to approach from the southwest, but is expected to
mainly hold off reaching our CWA until after 11-12z.

Today: This next wave of showers and embedded thunderstorms will
expand across the area this morning as a 40 to 45kt low level
jet overruns the surface front which will remain to the south of
the area this morning. Some weak elevated instability might be
supportive of some small hail during the morning. Heavy rain is
expected over the area which may start to lead to some flooding
in areas that receive multiple rounds of rain.

As we head through the afternoon, surface low pressure and a
warm front will try to make it into south central Missouri from
the southwest. The most likely scenario would be for the front
to make it into our far southeast counties. For those counties
that do get into the warm sector south of the front, there will
be a several hour window where surface based convection will be
possible along with the potential for large hail and tornadoes.
For this reason, SPC has lifted the moderate risk to include
parts of Howell and Oregon counties while the enhanced risk
includes at least parts of Shannon, Texas, Douglas, Ozark and
Taney counties. While instability doesn't look overly
impressive, within the warm sector there would be enough surface
based CAPE with the amount of low level shear present for the
tornado risk.

In addition to the severe risk, an axis of PW values around 1.5"
to 1.7" will extend over south central Missouri within that
moisture axis extending from east TX into the OH valley.
Thunderstorms with heavy rain will support widespread rainfall
amounts from 1 to 3" during the day today along and southeast of
the I-44 corridor. This will likely lead to some flooding
across these areas which remain in a flood watch through
Saturday.

Showers and thunderstorms continue tonight with the main area of
precipitation across the eastern half of the CWA. The severe
weather risk will continue over this area through the evening,
but should end by the late evening. The heavy rain and flooding
risk will persist over the eastern Ozarks where an additional 1
to 4 inches of rain will be possible during the night. Area
rivers in the eastern Ozarks will begin to rise quickly, and
move above flood state tonight and continue to rise into the
weekend, some into moderate and close to major flood stages.

For Saturday, the next wave of energy will begin to push into
the area with showers and thunderstorms continuing. While most
of the severe storm potential should be southeast of the
forecast area, the heavy rain potential will persist, especially
through south central Missouri where the heaviest rain will have
already occurred.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Issued at 220 AM CDT Fri Apr 4 2025

The upper level trough will finally begin to
push into the area Saturday night into Sunday morning. Cold air
advection on the back side of the low may cause some rain to mix
with light snow during this time frame with only a dusting
expected for those areas receiving light snow. As the upper wave
shifts east of the area on Sunday into Sunday night, the
precipitation chances should come to an end.

Colder temperatures are expected late in the weekend into early
next week and for those with agricultural interests, we may see
some frost and sub-freezing temperatures Sunday night into
Monday morning, with near freezing temperatures again on Monday
night into Tuesday morning. We do have some upper 20s going in
the forecast for Sunday night, so if you have some plants
already outside you might want to be prepared to cover them or
bring them inside for a couple days.

By Tuesday we get into more of a zonal pattern and we should see
temperatures moderate back into the 60s for highs and possibly
some 70s in the west by Wednesday. 70s are expected for all of
the area by Thursday.

Outside of the 7 day outlook, it looks like upper level ridging
will build into the area and we should see generally dry and
warmer than normal temperatures.

&&

.AVIATION /06Z TAFS THROUGH 06Z SATURDAY/...
Issued at 532 AM CDT Fri Apr 4 2025

IFR/LIFR ceilings will occur today as heavy rain and
thunderstorms begin to move into southern Missouri this morning.
Visibilities may be reduced down to 3 SM in and around these
thunderstorms. Biggest threat with these storms is large hail up
to 2 inches. Expect rain to persist through most of the day
with a front pushing through around 03-04z Saturday, switching
the winds to the north. A break in the rain will occur just
before midnight tonight but ceilings will remain low overnight.

&&

.HYDROLOGY...
Issued at 220 AM CDT Fri Apr 4 2025

Expected rainfall amounts within the 25th and 75 percentile range
for the remainder of the event:

Nevada, Warsaw: 1.0" to 2.1".

Joplin, Bolivar, Osage Beach: 1.4" to 3.5".

Springfield, Lebanon, Fort Leonard Wood, Rolla: 2.3" to 5"

Branson, Houston, Salem: 3.2 to 6.4"

West Plains, Eminence, Alton: 3.6" to 6.5"

High end amounts (10% chances of happening):

Nevada, Warsaw: 2.8" to 3.0"

Joplin, Bolivar, Osage Beach: 3.5" to 4.2"

Springfield, Lebanon, Fort Leonard Wood, Rolla: 5.6" to 6.1"

Branson, Houston, Salem: 6.4" to 7.8"

West Plains, Eminence, Alton: 7.3" to 7.5"

All of this rain will lead to flooding, especially along and
southeast of the I-44 corridor where a flood watch remains in
effect. Significant river flooding is also expected in these
areas with current river forecasts based off of these rainfall
projections bring river stages in to the moderate to near major
flooding categories over the weekend.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...Flood Watch through Saturday evening for MOZ070-071-081>083-
     090>098-101>106.

&&

MESOSCALE...Schaumann
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Soria
HYDROLOGY...Lindenberg
Hazardous weather outlook, Apr 4, 3:21 AM CDT, 8 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
321 AM CDT Fri Apr 4 2025

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050830-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
321 AM CDT Fri Apr 4 2025

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Moderate tornado risk.
  Enhanced hail risk.
  Slight thunderstorm wind damage risk.
  Significant lightning risk.
  Extreme excessive rainfall risk
  Limited non thunderstorm wind risk.

DISCUSSION...

Thunderstorms will move back into the area this morning and
overspread the region. Some small hail will be possible with the
stronger storms this morning. As a warm front approaches the area,
hail to the size of quarters will be possible earlier in the
afternoon. If the front can make it into south central Missouri
later this afternoon, then all modes of severe storms will be
possible south of that front including tornadoes and large hail to
the size of golf balls.

In addition to the severe storm potential, very heavy rain and
flooding will be possible today and tonight, with the best chances
for excessive rain and flooding, along and southeast of the
Interstate 44 corridor.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heavy rainfall and flooding is likely to continue on Saturday.
Storm system total amounts of at least 3 to 6 inches, with higher
amounts of 8 to 10 inches are possible. This could result in
significant flooding and flash flooding.  A Flood Watch is in
effect for areas along and southeast of Interstate 44.

Cold temperatures will move into the area late in the weekend
which could bring sub-freezing temperatures on Sunday night and
again on Monday night.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed this afternoon and this evening
over south central Missouri, most likely southeast of a Branson to
Salem line.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Lindenberg

In the hours before

Local storm report, Apr 4, 11:43 AM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1143 AM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     Rain             2 ENE Battlefield       37.12N 93.34W
04/04/2025  M2.46 Inch       Greene             MO   Public

            2.46 inches of rain measured since midnight.

&&

SR
Local storm report, Apr 4, 11:45 AM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1145 AM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     Rain             1 NNE Rogersville       37.13N 93.05W
04/04/2025  M2.40 Inch       Webster            MO   Mesonet

            12 hour total. Mesonet station EW6706
            Rogersville.

&&

TEO
Local storm report, Apr 4, 11:46 AM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1146 AM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 AM     Rain             Galena                  36.81N 93.47W
04/04/2025  M2.31 Inch       Stone              MO   Mesonet

            12 hour total. Mesonet station GW4177
            GALENA.

&&

TEO
Local storm report, Apr 4, 11:47 AM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1147 AM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     Rain             5 NE Springfield        37.25N 93.21W
04/04/2025  M2.01 Inch       Greene             MO   Mesonet

            12 hour total. Mesonet station LCMM7 NE
            Springfield an Le Compte Road.

&&

TEO
Special weather statement, Apr 4, 11:52 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Springfield MO
1152 AM CDT Fri Apr 4 2025

MOZ080-081-091-041715-
Dallas MO-Webster MO-Laclede MO-
1152 AM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT WEBSTER...SOUTHEASTERN DALLAS
AND SOUTHWESTERN LACLEDE COUNTIES THROUGH 1215 PM CDT...

At 1152 AM CDT, Doppler radar was tracking a strong thunderstorm near
Marshfield, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Windyville, Elkland, Conway, Northview, Lebanon, Bennett Springs,
Morgan, Twin Bridges, Bennett Spring State Park, Rader, Niangua,
Marshfield, Phillipsburg, Long Lane, and Charity.

This includes Interstate 44 between mile markers 91 and 132.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3748 9307 3773 9293 3772 9245 3760 9246
      3748 9258 3748 9269 3737 9269 3722 9284
      3715 9306
TIME...MOT...LOC 1652Z 217DEG 44KT 3738 9294

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Hatch
Local storm report, Apr 4, 12:08 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1208 PM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     Flash Flood      2 ENE Springfield       37.21N 93.25W
04/04/2025                   Greene             MO   Dept of Highways

            Road closed due to flooding CHESTNUT EXPY
            Eastbound, GREENE County.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:33 AM CDTSpecial Weather StatementSGFBarry, Christian, Stone42 min
Apr 4, 7:45 AM CDTSpecial Weather StatementSGFMcDonald, Newton45 min
Apr 4, 9:27 AM CDTSpecial Weather StatementSGFBarry, Stone48 min
Apr 4, 9:37 AM CDTFlash Flood WarningSGFBarry, Christian, Stone, Taney7 hr
Apr 4, 10:23 AM CDTSpecial Weather StatementSGFBarry, Greene52 min
Apr 4, 10:42 AM CDTFlash Flood WarningSGFBarry, Christian, Greene, Lawrence, McDonald, Newton and 2 more6 hr
Apr 4, 10:47 AM CDTAreal Flood AdvisorySGFHowell, Ozark5 hr
Apr 4, 11:25 AM CDTRiver Flood WarningSGFShannon4 days
Apr 4, 11:28 AM CDTRiver Flood WarningSGFOzark24 hr
Apr 4, 11:32 AM CDTRiver Flood WarningSGFShannon46 hr
Apr 4, 11:32 AM CDTRiver Flood WarningSGFShannon46 hr
Apr 4, 11:34 AM CDTRiver Flood WarningSGFPulaski68 hr
Apr 4, 11:51 AM CDTRiver Flood WarningSGFPhelps4 days
Apr 4, 11:52 AM CDTSpecial Weather StatementSGFLaclede, Webster23 min
Apr 4, 11:55 AM CDTRiver Flood WarningSGFStone53 hr
Apr 4, 11:59 AM CDTRiver Flood WarningSGFChristian, Stone53 hr
Apr 4, 12:16 PM CDTAreal Flood AdvisorySGFBarry, Dade, Greene, Jasper, Lawrence, McDonald and 2 more6 hr
Apr 4, 1:31 PM CDTFlash Flood WarningSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski6 hr
Apr 4, 1:53 PM CDTSpecial Weather StatementSGFChristian, Stone37 min
Apr 4, 3:43 PM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Texas8 hr
Apr 4, 4:19 PM CDTSevere Thunderstorm WarningSGFBarry, Stone21 min
Apr 4, 4:50 PM CDTAreal Flood WarningSGFBarry, Christian, Dallas, Greene, Lawrence, McDonald and 6 more39 hr
Apr 4, 4:56 PM CDTAreal Flood WarningSGFCamden, Dallas, Laclede, Maries, Miller, Phelps and 1 more39 hr
Apr 4, 5:00 PM CDTFlash Flood Warning Considerable damage threatSGFHowell, Ozark8 hr
Apr 4, 5:29 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney46 min
Apr 4, 5:46 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark29 min
Apr 4, 6:03 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon42 min
Apr 4, 6:07 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas14 min
Apr 4, 6:31 PM CDTSevere Thunderstorm WarningSGFBarry29 min
Apr 4, 6:41 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon34 min
Apr 4, 6:52 PM CDTFlash Flood Warning Considerable damage threatSGFHowell, Oregon8 hr
Apr 4, 6:53 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Stone37 min

Nearby

Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.